MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SINGLE SHOT NERVE BLOCK TRAY

Medline Industries, LP MEDLINE; DBD-SINGLE SHOT NERVE BLOCK TRAY
Catalog Number DYNJRA2077
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The account reported that several of the 3-way stopcocks in their custom nerve kits have been malfunctioning or are broken and could not confirm quantity.A sample was received; the sample consisted of one stopcock, which was attached to a 20ml syringe filled with tap water to test the stopcock for leaks, and finished good production records and pack build history were reviewed.The stopcock failed the leak test due to a visible leak when the plunger was depressed on the syringe, and a crack in the white valve that directs the fluid path was found.Based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process; there were no issues with the pack build that would contribute to the reported issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "several of the 3-way stopcocks in our custom nerve kits have been malfunctioning or are broken.".

Brand Name
MEDLINE
Common Device Name
DBD-SINGLE SHOT NERVE BLOCK TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50947530
Report Number1417592-2026-54457
Device Sequence Number9499658
Product Code OGJ
UDI-Device Identifier40195327278916
UDI-Public40195327278916
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJRA2077
Device Lot Number23ABN415
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/06/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown